Skip to Content

I am taking Arimidex & am experiencing lots of breast pain in the area where the tumor was removed?

Responses (1)

Delila 4 Aug 2010

Hi, i tried to answer your question earlier but the site went down!
I wanted to ask, if there are any other signs to worry about; swelling, redness, discharge? Do you have a fever? How long ago did you have the surgery? Regardless really i think you should seek professional advice.
I hope you are ok!

galaleo 4 Aug 2010

Hi Delila,
Thank you for taking the time to respond to my question.
No other signs outside of the occassional throbbing ache. I had a lumpectomy in March 2008. I am having other side effects from the arimidex so I am going to see my Onc today. I will keep you posted on my feedback.
Thank you !
Gail

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions